# SDR CA070530006

- Difficulty date: May 30, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Boeing 727225
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Warning System
- Condition: Activated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

(CAN) AFTER DEPARTURE, WHEN AT 13,000 FEET ALT WARNING HORN SOUNDED AND COULD NOT BE SILENCED WITH THE HORN CUTOUT. CREW TRIED SWITCHING TO STBY WITH NO RESULTS. HORN CONTINUED ON APPROACH. AT TIME OF INITIAL HORN, CABIN PRESSURE WAS 5000 FT AND 5PSI DIF. THE AIRCRAFT DUMPED FUEL FOR THE LANDING AND LANDED SUCCESSFULLY AND RETURNED TO THE RAMP. THE MAINTENANCE PERSON CARRIED OUT MM SYSTEM TESTS WITH NO FAULTS. AIRCRAFT WAS GROUND PRESSURIZED AND AGAIN NO FAULTS. THE CREW ATTEMPTED A SECOND DEPARTURE AND HAD THE WARNING COME ON AT 9000 FT. AIRCRAFT RETURNED TO DEPARTURE POINT AND IS AOG WHILE TROUBLESHOOTING IS IN PROGRESS. OPERATOR WILL ADVISE SDR REPORTING OF RECTIFICATION WHEN IT IS ESTABLISHED. (TC NR 200705
